| Model Number |
A1114 |
| Medical Device Problem Codes |
Device Slipped (1584); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers: 3004608878-2023-00068, 3004608878-2023-00069.A facility reported that the patient slipped out of the mayfield infinity skull clamp (a1114) during a craniotomy procedure.Additional information received indicates that the patient did not "slip out of the mayfield" as recorded, but that the mayfield moved while the surgeon was preparing patient for surgery.No patient injury has been reported; however, there was a delay of extra 10 minutes for re-registering.
Additional Manufacturer Narrative
The mayfield infinity skull clamp (a1114) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The definite root cause cannot be identified as the device was not returned.Based on the reported complaint, probable root cause is improper or suboptimal placement of the skull clamp on the patient.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.